Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having reccurring symptoms like aching joints, bloated, loss of appetite, sharp stomach pain and abnormal periods

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hi, I have been having reoccurring cold like symptoms, hot and cold, aching joints, bloated, loss of appetite, sharp pain right side of tummy just by bottom of rib cage feels like trapped wind but has been there too long for this (off and on for last 4 weeks at a guess). Have had abnormal period, light bleeding but very dark over a prolonged period of time (3 weeks). Feeling very tired. When I wee, I can feel a mild sensation at the end, like cystitis but much less painful but it is there, this has been so for approx., 4 weeks too.
Posted Tue, 18 Jun 2013 in Women's Health
Answered by Dr. Sree Gouri SR 23 minutes later
Thanks for the query.

According to your symptoms the possible causes for your problem are:
-Hormonal imbalance due to perimenopausal age group.
-Thyroid abnormalities, which can also present with these symptoms.
-Urinary track infection.
So you once consult gynecologist, get examined and go for:
-Ultrasound abdomen and pelvis
-Urine microscopy
-Thyroid profile
-Hemoglobin, blood sugar levels and liver function tests
-If your doctor suggests you can go for estrogen, progesterone, FSH etc. hormonal levels estimation.
With this workup the possible cause for your problem can be identified and treated.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor